# SDR SWAA2019110638644

- Difficulty date: October 8, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE FRAME AT AFT CARGO BAY BS 727C 3" ABOVE S-22R WL173. / REPAIRED PER: EA 1-753-35959 REV IR AND ATS ER 19-05297 REV IR.
